Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Getting white patches on face. Prescribed vitamins and sunscreen. Will it help?

My son, 15 years, develops white patches on his face. I had taken him to a dermatologist who had prescribed vitamins and a sunscreen. It had given good results and after some time he discontinued with the medicines. Presently he has again developed the patches , however I have lost the prescription...can you please suggest some vitamins that will be of help?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
There could be number of causes for white patches on face like leucoderma, pityriasis alba, seborrheic dermatitis, PMLE(sun allergy), any other eczema. As the previous doctor had suggested sun screen, might be your son had polymorphous light eruption(PMLE). So ask him to avoid sun exposure, use sunscreen daily and also apply steroid cream like mometasone cream twice in a day for few days. At the same time, I would still encourage you to visit a dermatologist as this recent onset of white lesions could be due to any of the causes mentioned above. Take care.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor